# SDR GTIA9700246

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Failed
- Location: Lt Spoiler
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MDW - FLT 1704 - AFTER PUSH BACK AT MYR, SPOILER DEPLOYED LIGHT ILLUMINATED, ACCOMPLISHED PROCEDURE AS PER MEL 27-32, CONTINUED FLIGHT AS PER MEL.  LIGHT EXTINGUISHED AFTER TAKEOFF AND NEVER RE-ILLUMINATED.  TRANSFERRED TO DMI LOG NR 00252 IAW DC-9 MEL 27-32 CAT 'B' PLACARD INSTALLED.  REMOVED AND REPLACED INBOARD AND OUTBOARD SPOILER DEPLOYED SWITCHES ON LEFT WING AND ALSO REPLACED BOTH CONNECTORS IAW DC-9 MM CHAPTER 27-60-0 THIS CLEARS DMI 00252.  (M)
